# SDR DL76S071155

- Difficulty date: August 29, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N132DN
- Make and model: Boeing 767332
- Aircraft serial: 24981
- Aircraft time: 52,715 hours, 24,405 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN BORE OF HOLES FOR NR 4 AND 5 FLAP SUPPORT ATTACHMENTS.  BUSHINGS REPLACED.
